# SDR QXEA9500104

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Defective
- Location: Lt Mlg
- Component: Dorner
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - AFTER GEAR RETRACTION OR EXTENSION, A SINGLE CHIME SOUNDS WITH AN AMBER PROX SYSTEM CAS MESSAGE, FOLLOWED BY A BLUE HYDRAULIC QTY CAS MESSAGE.  REPLACED LEFT AMIN GEAR DOWNLOCK FORWARD HARNESS I/A/W MM.  GEAR INDICATION OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
